Would you like to be on Mumsnet's research panel? We're especially keen for parents-to-be and new parents to join. You can sign up here - there's (nearly) always a great incentive on offer for your views.

Steriod Injection at 24 week's..

(5 Posts)
YoungWoman94 Mon 20-Jan-14 17:09:57

I had my first lot of steroids this morning at 8ish and due my second 12mg injection at 8 tonight. Since having the injection the whole of my back has just had this constant dull pain! I've tried walking and it hasn't worked and thinking of having a hot bath.. Is back ache a normal sign my Midwife didn't explain she was in a rush. Also how can I get rid it sooth my backache.. The pain sometimes moves into my hips and lower stomach which is obviously uncomfortable.

Any tips would be really appreciated please smile

willitbe Mon 20-Jan-14 21:10:37

When I had steriods I had no pain from it itself.

To be honest, back pain, and one that moves to hips and lower stomach, sound much more like contractions to me.

Anyway, it is gone 8pm, so I assume you have had your second injection, and I hope that you got some answers.

212smj Mon 20-Jan-14 21:23:35

Hi There,

I had steroids at 24 weeks (I'm 27 now) but the 2 injections needed to be done 24 hours apart for me. I actually found the injection a tiny bit painful at the time, but certainly not painful afterwards. Hopefully you can ask your MW.

Hope injection went well anyhow.

YoungWoman94 Tue 21-Jan-14 18:57:30

Thank you fir the replies. Midwife was concerned, especially as I'm feeling unwell in mmyself. She sent me to triage and they did bugger all just checked my cervix and sent me home. The pain has eased but still got pain in the lower back near my hips and travels into my hips. And had a few belly pains but better than yesterday just a llittle uncomfortable. I'm now feeling worse than yesterday in mmyself. Headaches, dizzy, drained and I have developed bright red stinting cheeks. Don't know what's going off.

212smj Tue 21-Jan-14 23:07:41

Well the red cheeks are apparently a common side effect of the steroids according to my consultant! I had it after the 2nd injection, my face was bright red a quite sore but it only lasted 24 hours. I don't feel unwell though, just a bit drained.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now